# SDR ASAA2017072521470

- Difficulty date: July 25, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 12,234 hours, 4,101 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Nr 2 Eng Oil
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER NR 2 ENGINE START,  AMBER STATER LIGHT AND AMBER LOW OIL PRESSURE LIGHT STARTED FLASHING DURING NR 1 ENGINE START. AMBER STARTER LIGHT REMAINED SOLID. RAN QRH FOR ABORTED START NR 2 ENGINE.  ACFT GROUNDED.  PERFORMED NR  2 ENGINE START PROCEDURE IAW AMM TASK 71-00-00-800-808-F00.  COULD NOT DUPLICATE FAULT. NORMAL START PROCEDURE ACCOMPLISHED. ACFT OK FOR SERVICE.
